# SDR IPXA2023032284575

- Difficulty date: March 19, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N608UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64255
- Aircraft time: 20,939 hours, 3,079 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel
- Part number: NA
- Part serial: NA
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Â€ŒFUEL IMBAL 2-3Â€? MSG NO EICAS MSG AFTER ARRIVAL. CHKED CMC EXISTING & PRESENT FAULTS, FOUND MX MSG # 28798 (INTERMITTENT), NO ANY CORRELATED MSGS NOTED. FOLLOW FIM 28-22-00-810-851 & FIM 28-20-00-810-864, ACCOMPLISHED SYS TEST ON THE P42 & FUEL QTY TEST PER AMM 28-41-00-705-001, ALL TESTS PASSED. NO LEAKS NOTED. ACFT OK TO CONTINUE.
